Alert archive / South Dakota / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 231, NWS Sioux Falls, SD

September 21, 2009Union County, South Dakota; Plymouth County, Iowa; Dixon County, Nebraska

NWS Sioux Falls, SD issued this severe thunderstorm warning at Sep 21, 2009, 3:25 AM CDT for Union County, South Dakota; Plymouth County, Iowa; Dixon County, Nebraska. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2009, 3:25 AM CDT (08:25 UTC)
Expired
Sep 21, 2009, 3:58 AM CDT
In force
33 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon

Counties Plymouth County, IA, Dixon County, NE, Union County, SD

The radar

The Sioux Falls radar (KFSD), 97 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 3:25 AM CDTHAIL 11 N Ponca, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2009-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2009-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-235 J/kg
Mixed-layer LCL
1872 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 210825
SVRFSD
IAC149-NEC051-SDC127-210915-
/O.NEW.KFSD.SV.W.0231.090921T0825Z-090921T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
325 AM CDT MON SEP 21 2009

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DIXON COUNTY IN NORTHEAST NEBRASKA
  WESTERN PLYMOUTH COUNTY IN NORTHWEST IOWA
  SOUTHERN UNION COUNTY IN SOUTHEAST SOUTH DAKOTA

* UNTIL 415 AM CDT

* AT 324 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
  STORM WAS LOCATED NEAR PONCA...AND WAS MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  JEFFERSON...ELK POINT AROUND 340 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AS WELL AS DESTRUCTIVE HAIL...BY
MOVING TO A STRONG SHELTER. A WELL BUILT PERMANENT BUILDING IS
BEST...PREFERABLY TOWARD THE INSIDE OF THE BUILDING AND AWAY FROM
OUTSIDE WALLS AND WINDOWS.

&&

LAT...LON 4290 9639 4262 9632 4251 9674 4272 9680
TIME...MOT...LOC 0825Z 233DEG 20KT 4258 9670

$$

RSR
2 follow-up statements
000 
WWUS53 KFSD 210847
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
347 AM CDT MON SEP 21 2009

NEC051-SDC127-210857-
/O.CAN.KFSD.SV.W.0231.000000T0000Z-090921T0915Z/
DIXON NE-UNION SD-
347 AM CDT MON SEP 21 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN UNION AND EASTERN
DIXON COUNTIES IS CANCELLED...

LAT...LON 4258 9649 4281 9659 4290 9639 4262 9632
TIME...MOT...LOC 0847Z 241DEG 23KT 4283 9643

$$

IAC149-210915-
/O.CON.KFSD.SV.W.0231.000000T0000Z-090921T0915Z/
PLYMOUTH IA-
347 AM CDT MON SEP 21 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR WESTERN PLYMOUTH COUNTY...

AT 343 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED OVER WESTERN PLYMOUTH COUNTY...OR 13
MILES SOUTH OF HAWARDEN...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHERN PLYMOUTH COUNTY THROUGH 400 AM CDT

LAT...LON 4258 9649 4281 9659 4290 9639 4262 9632
TIME...MOT...LOC 0847Z 241DEG 23KT 4283 9643

$$
000 
WWUS53 KFSD 210858
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
358 AM CDT MON SEP 21 2009

IAC149-210908-
/O.CAN.KFSD.SV.W.0231.000000T0000Z-090921T0915Z/
PLYMOUTH IA-
358 AM CDT MON SEP 21 2009

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PLYMOUTH COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 4258 9649 4281 9659 4290 9639 4262 9632
TIME...MOT...LOC 0858Z 241DEG 23KT 4286 9635

$$

RSR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 9:33 PM CDT, 5 hours 52 minutes earlier.

Area forecast discussion, Sep 20, 9:33 PM CDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
933 PM CDT SUN SEP 20 2009

.DISCUSSION...
CHANGES THEY ARE A COMIN TO THE LARGE SCALE TONIGHT...WITH DEEP
TROUGH STARTING TO EVOLVE IN THE HIGH PLAINS...WITH A NUMBER OF
PIECES OF UPR ENERGY IN CO/WY/MT. MAIN UPR WAVE AND GREATEST HT
FALLS AREA IN ERN MT...BUT NO SHAME WITH THOSE ASSOCIATED WITH
SRN ENERGY DIGGING INTO CO.  IN RESPONSE...A STRONG CDFNT IS NOW
TRUDGING THRU CNTRL SD...ALMOST READY TO KNOCK ON THE FAR WRN CWA
COUNTIES.

SEEING A SCT COVERAGE OF TSRA ALG THE BNDRY FROM NEBRASKA TO NRN SD.
CURRENT ACTIVITY ALMOST A GLASS SLIPPER FIT TO THE SPC MESOANALYSIS
DEEP MOISTURE CONVERGENCE...MOST WIDESPREAD IN ENHANCED CONVERGENCE
TO NORTH OF WK WAVE ALG BNDRY IN CNTRL SD. THIS ACTIVITY LOCATED IN
A NARROW AXIS OF ENHANCED INSTABILITY 800-1000 J/KG MLCAPE PRIOR TO
SUNSET...WITH TONGUE OF MID TO UPPER 50S SFC DWPTS...AND NARROW AXIS
OF STEEPER MID LVL LAPSE RATES ADVECTING NWRD AHEAD OF MEAN UPR
TROUGH. WITH AS WEAK AS THE EXISTING FLOW AWAY FROM THE LLJ AHEAD OF
FRONTAL BNDRY...EFFECTIVE SHEAR IS MEAGER TO ORGANIZE ACTIVITY...AND
INSTABILITY AXIS REMAINS SOMEWHAT NARROW...SHIFTING E TOWARD THE I29
CORRIDOR AND JUST E BY 12Z MON.

LOW LVL BNDRY EXPECTED TO REMAIN QUITE CONVERGENT WITH LOW LVL SE TO
NW SHIFT ACRS BNDRY...BUT BECOMING WKR AND MORE DEFORMATIVE WITH
HEIGHT. AS SRN PORTION OF TROUGH CONTINUES TO DIG AND NRN STREAM
STARTS TO DROP INTO THE WRN PLAINS...WL SEE MAIN 700-500 DIV Q SHIFT
E...BUT WKN HEADING EWRD OVERNIGHT. QUESTION IS WL CONVERGENCE/
FRONTOGENESIS AND MARGINAL INSTABILITY BE ENOUGH TO MAINTAIN
CONVECTION ALG BNDRY WHICH OTHERWISE HAS LITTLE POTENTIAL TO BECOME
ORGANIZED...OR WL ONE HAVE TO WAIT FOR MORE SYNOPTICALLY FORCED
PRECIP ON MONDAY.  EXPECT THAT DIURNAL UPTAKE THIS EVENING ALG BNDRY
WL PRESS TO E...BUT EVENTUALLY WKN DRIVING TOWARD I29 IN LAST 4-6HRS
OVERNIGHT. WL UP THE POPS A BIT FOR THE LATE NIGHT DYNAMICALLY
FORCED SHRA...WHILE IN LESS THERMODYNAMIC FAVOR...SHOULD PERSIST A
BIT BETTER.

WNDS HAVE DECOUPLED/DIMINISHED FROM EARLIER DAY GUSTINESS...BUT WITH
FAIRLY STRONG PREFRONTAL GRADIENT...SHUD SEE WNDS COME UP AGAIN TO A
LESSER DEGREE AHEAD OF BNDRY...AND VERY MUCH SO BEHIND BNDRY WHERE
35 TO 40 MPH WIND GUSTS ARE EXPECTED FOR A TIME AFTER INITIAL
CONVECTIVE THREAT.

LOOK FOR UPDATED ZFP/PFM SHORTLY.  /CHAPMAN

&&

.AVIATION...
VFR THRU 12Z MON BECOMING MVFR CIGS. CDFNT WL REACH I29 AFTER 12Z
MON. RW AND TRW DEVELOPING NR THRU FNT AT 02Z WL SPREAD EWD ACRS THE
CWA TONIGHT INTO MON. VSBYS MAY DROP BELOW 3SM IN THE STRONGER
STORMS BEFORE 12Z MON.

&&

.PREV DISCUSSION...
WEAKENING UPPER LEVEL WAVE LIFTING NORTHEAST AWAY FROM THE FORECAST
AREA THIS EVENING. WAVE CARRIED ENOUGH MOISTURE TO PRODUCE A DECENT
AMOUNT OF CU THIS AFTERNOON FROM I29 EASTWARD. THESE CLOUDS WILL
DISSIPATE THIS EVENING AS THE WAVE EXITS COUPLED WITH THE LOSS OF
DAYTIME HEATING. GUSTY SOUTHERLY WINDS IN EXCESS OF 30 MPH WILL ALSO
SUBSIDE SOMEWHAT AFTER SUNSET BUT WITH AN APPROACHING FRONT THE
PRESSURE GRADIENT WILL MAINTAIN MODERATE SOUTHERLY WINDS THROUGH THE
EVENING.

MAIN UPPER LEVEL TROUGH DIVING INTO THE NORTHERN ROCKIES THIS
AFTERNOON. ASSOCIATED COLD FRONT HAS ALREADY ENTERED THE WESTERN
HIGH PLAINS AND SHOULD PROGESS STEADILY EASTWARD THIS EVENING
REACHING THE WESTERN PORTION OF THE FORECAST AREA AROUND MIDNIGHT.
ENOUGH INSTABILITY IN ADVANCE OF THE FRONT FOR SMALL POPS ACROSS THE
FAR WEST THIS EVENING. BUT MUCH BETTER CHANCE FOR SHOWERS AND
THUNDERSTORMS ALONG AND BEHIND THE FRONT LATER TONIGHT AS COOL AIR
ALOFT ADVECTS IN WITH THE WAVE. QG FORCING IS WEAK TONIGHT...HOWEVER
FRONTAL CONVERGENCE IS STRONG AS WELL AS LOW LEVEL FRONTOGENESIS.
NORTHWEST WINDS WILL PICK UP BEHIND THE FRONT BECOMING GUSTY FROM
THE JAMES RIVER VALLEY WESTWARD LATE TONIGHT. AFTER A MILD
EVENING...OVERNIGHT TEMPERATURES WILL NOT DROP OFF LIKE THE PAST
COUPLE NIGHTS WITH MORNING LOWS HOLDING MOSTLY IN THE MID AND UPPER
50S.

ON MONDAY...NAM AND GFS ARE IN DECENT AGREEMENT WITH THE SFC
FROPA...AND THE ASSOCIATED UPPER TROF BEGINS CLOSING OFF AND DIVING
DOWN SWD THRU THE WRN PLAINS. THE GFS AND ECMWF ARE A LITTLE QUICKER
IN CLOSING THE UPPER TROF OFF COMPARED WITH THE NAM...BUT NOT ENOUGH
TO ALTER THE WX IN THIS FA. THE SFC FROPA BEGINS TO HANG UP SOME IN
THE ERN SECTIONS OF OUR FA AS IT OUTRUNS THE UPPER SUPPORT. THAT
CREATES AN INTERESTING SCENARIO IN THAT SHOWERS WITH ISOLATED
THUNDERSTORMS ARE LIKELY TO KEEP GENERATING THE NEAR BOUNDARY THRU
THE ERN PARTS OF THE FA DURING THE AFTERNOON. ALSO INITIALLY IN THE
MORNING...LIKELY POPS ARE STILL WARRANTED THRU MOST OF THE WRN HALF
OF THE FA WITH THE FROPA AND STRONG FRONTAL CONVERGENCE. CANNOT RULE
OUT MORNING TSRA IN OUR EAST EITHER DUE TO WAA AND ISENTROPIC
ASCENT. FINALLY CONCERNING PCPN...STILL LOOKS LIKE A STRONG DRY SLOT
USHERING IN DRY MID LVL AIR THRU THE SRN PART OF OUR FA WHICH SHOULD
GIVE ONLY VERY SPOTTY PCPN POTENTIAL IN THOSE AREAS AS THE DAY
PROGRESSES. POST FRONTAL WINDS WILL BECOME QUITE WINDY...BUT NOT
ENUF FOR AN ADVY AS H85 WIND SPEEDS ARE 30 TO 35 KTS. MAX TEMPS ON
MONDAY ARE VERY TRICKY...IN THAT FAIRLY MILD READINGS MAY PREVAIL
DESPITE CLOUDS JUST AHEAD OF THE FROPA IN OUR FAR ERN FA.
ELSEWHERE...WENT VERY CLOSE TO THE COOLER MET READINGS BEHIND THE
FRONT. FURTHERMORE TEMPERATURES MAY STEADY OUT OR EVEN FALL BEHIND
THE FRONT DURING THE AFTERNOON.

MONDAY NIGHT THRU TUESDAY NIGHT IS MARKED BY TROWALING IN THIS AREA.
THE VARIOUS MODELS ARE PRETTY CLOSE IN THESE THREE PERIODS WITH THE
POSITION OF THE CLOSED UPPER LOW OVR THE SWRN PLAINS. AND
CURRENTLY...ITS POSITION DOES FAVOR A TROWAL...ESP OVR OUR NRN
AREAS. IN ADDITION...BOTH THE NAM AND GFS RH TIME SECTIONS FAVOR A
LOT OF MOISTURE BLO H7 IN THIS AREA WHICH SHOULD PRODUCE PLENTY OF
CLOUD COVER. IN FACT...STRATUS OR STRATOCU WL BE A PROBLEM LINGERING
RIGHT INTO TUE NIGHT EVEN ACROSS THE DRY SLOTTED AREAS ACROSS OUR
FAR SRN FA AROUND KSUX. CONCERNING TEMPERATURES...WITH A COOL NORTH
WIND BLOWING ON TUESDAY...CONTINUED TO GO CLOSER TO THE COOLER MET
READINGS. IT WL NOT BE VERY PLEASANT FOR MOST OF OUR LOCATIONS.

FOR NOW...LEFT WED DRY AS THE NAM AND GFS ELIMINATE THE TROWALING
POTENTIAL. THE GFS CONTS ITS RETROGRESSION OF THE UPPER LOW BACK
TOWARD THE FOUR CORNERS AREA ON WED...WITH THE NAM AND ECMWF
CIRCLING AROUND THE SWRN PLAINS AREA. THE NEW 12Z ECMWF DOES STILL
KEEP PCPN POTENTIAL THRU THE NRN AND WRN SECTIONS OF OUR FA ON WED
DUE TO SOME TROWALING. HOWEVER OPTED TO LEAVE WED DRY FOR NOW IN
CASE THE UPPER LOW DOES INDEED BACK FURTHER WWD...WHICH IS CERTAINLY
POSSIBLY. ANTICIPATING LESS CLOUD COVER ON WED...THEREFORE MAX TEMPS
SHOULD MODIFY TO READINGS CLOSE TO NORMAL.

IN THE EXTENDED THURSDAY THRU SUNDAY...AS MENTIONED ABOVE...THE GFS
CONTS TO BE THE OUTLIER WITH RESPECT TO OTHER MEDR MODELS AND ITS
ENS MEAN IN RETROGRADING THE UPPER LOW BACK TOWARD THE FOUR CORNERS.
AS WEIRD AS THIS SOLN LOOKS...CERTAINLY CANNOT RULE IT OUT AS THE
GFS PERFORMED THE BEST IN HANDLING OUR PREV RETROGRADING UPPER LOW A
WEEK AGO. BUT EVEN THE SLOWER GFS THEN KICKS THE UPPER LOW OUT EWD
INTO THE PLAINS FRIDAY NIGHT THRU SAT NIGHT. THEREFORE OPTED FOR
PCPN CHCS MOVG UP FM THE SW ON FRIDAY...COVERNING THE CWFA ON FRIDAY
NIGHT AND EXITING ON SATURDAY. WL REEVALUATE FURTHER THE PCPN
POTENTIAL FOR SAT NIGHT ON MONDAYS SHIFT AS MANY TIMES THESE UPPER
LOWS EJECT SLOWER THEN ANTICIPATED. ACTUALLY FOR GUIDANCE OF UPPER
LOW AND PCPN PLACEMENT...THE DGEX LOOKED PRETTY GOOD...WHICH WAS A
MIDDLE OF THE ROAD COMPROMISE BETWEEN THE MORE AGGRESSIVE ECMWF AND
THE GFS SOLUTIONS. IT LOOKED FAIRLY CLOSE TO THE GFS ENS MEAN. NO
MAJOR CHANGES TO TEMPERATURES OR WINDS. WITH ANTICIPATED CLOUD COVER
LATE THIS WEEK AND SATURDAY...TIGHTENED THE DIRURNAL TEMP RANGE SOME
COMPARED TO GUIDANCE. /MJF

&&

.FSD WATCHES/WARNINGS/ADVISORIES...

SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Sep 20, 5:34 AM CDT, 21 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
534 AM CDT SUN SEP 20 2009

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-211200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
534 AM CDT SUN SEP 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SHOWERS AND THUNDERSTORMS WILL SPREAD EAST INTO THE AREA TONIGHT.
THUNDERSTORMS ARE EXPECTED TO MOVE INTO AREAS WEST OF THE JAMES
RIVER THIS EVENING...THEN SPREAD EAST AFTER MIDNIGHT. THOUGH
THERE IS A CHANCE OF THUNDERSTORMS IN MOST AREAS BY
DAYBREAK...THE MOST LIKELY AREAS TO SEE THUNDERSTORMS WILL BE IN
SOUTHEAST SOUTH DAKOTA...EXTREME NORTHEAST NEBRASKA...AND
PORTIONS OF MINNESOTA AND IOWA ALONG THE HIGHWAY 75 CORRIDOR.

MOST OF THE THUNDERSTORM ACTIVITY WILL REMAIN BELOW SEVERE
LIMITS. HOWEVER...IF STORMS ARE ABLE TO DEVELOP WEST OF THE JAMES
RIVER DURING THE EARLY EVENING...AN ISOLATED STORM COULD PRODUCE
HAIL TO THE SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE CHANCE FOR THUNDERSTORMS WILL LINGER ALONG AND EAST OF
INTERSTATE 29 ON MONDAY. SEVERE WEATHER IS NOT EXPECTED WITH THIS
ACTIVITY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

Nearby

Severe Thunderstorm Warnings in South Dakota, 2009Severe Thunderstorm Warnings in Iowa, 2009Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.